Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Quasiconformal stability of Kleinian groups and an embedding of a space of flat conformal structures
HTML articles powered by AMS MathViewer

by Hiroyasu Izeki
Conform. Geom. Dyn. 4 (2000), 108-119
Published electronically: December 13, 2000


We show the quasiconformal stability for torsion-free convex cocompact Kleinian groups acting on higher dimensional hyperbolic spaces. As an application, we prove an embedding theorem of a space of flat conformal structures on a certain class of compact manifolds.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 58H15, 53A30
  • Retrieve articles in all journals with MSC (2000): 58H15, 53A30
Bibliographic Information
  • Hiroyasu Izeki
  • Affiliation: Mathematical Institute, Tohoku University, Sendai 980-8578, Japan
  • Email:
  • Received by editor(s): April 7, 2000
  • Published electronically: December 13, 2000
  • © Copyright 2000 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 4 (2000), 108-119
  • MSC (2000): Primary 58H15; Secondary 53A30
  • DOI:
  • MathSciNet review: 1799652